# SDR UALA2012100205583

- Difficulty date: October 2, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 67,351 hours, 9,655 cycles
- Engine: Pwa PW4077
- System (JASC): 2540 · Lavatories
- Part: Fan
- Part number: 8102191
- Part serial: 1117A
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV GALLEY FAN L FAILURE OF LEFT LAVATORY-GALLEY VENTILATION FAN.   REPLACED FAN AND RAN TEST PER MM, TEST PASSED.
